MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII OPTICAL ACCESS SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII OPTICAL ACCESS SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTR73
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned for evaluation and no lot number has been provided to applied medical.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
Procedure performed: unknown.Event description: the following trocars shattered during a procedure, ref: cfr73 & ctr73.I have in my possession the affected trocars for you to collect.Two separate occurrences.Team was unable to collect wrapping for lot numbers.Patient status: no patient injury indicated.
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not retuned, applied medical is unable to determine if the event unit exhibited any non-conformances that could have contributed to the reported event.In the absence of the event unit, it is difficult to determine if the reported event was caused by a manufacturing non-conformance or circumstantial factors at the time of use.Applied medical has reviewed the details surrounding the event and is unable to determine the exact root cause of the event.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.
 
Event or Problem Description
Procedure performed: unknown.Event description: the following trocars shattered during a procedure ¿ ref: cfr73 & ctr73.I have in my possession the affected trocars for you to collect.Two separate occurrences ¿ team was unable to collect wrapping for lot numbers.Additional information obtained from account manager via email on 28jul2025: hello, i sent this to the university hospital team when you sent it to me but i haven¿t heard anything back yet.I spoke to [account manager] on monday 04 aug 2025 regarding complaint (b)(4).He mentioned that he shared the additional questions along with the status of the devices collected in relation to this complaint with the hospital staff but has not heard back.He mentioned that to his knowledge there was no patient injury associated with this complaint.Additional information obtained from [applied medical clinical development team member] via email on 28jul2025: i spoke to [account manger] on monday 04 aug 2025 regarding complaint (b)(4).He mentioned that he shared the additional questions along with the status of the devices collected in relation to this complaint with the hospital staff but has not heard back.He mentioned that to his knowledge there was no patient injury associated with this complaint.I plan on following up with him on monday (b)(6) 2025 to see if he received a response or any additional information that would be helpful for the investigation.Additional information obtained from [account manager] via voicemail on 19aug2025: the account manager cannot obtain any additional information pertaining to the complaints.Patient status: no patient injury indicated.

Brand Name
KII OPTICAL ACCESS SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key22681829
Report Number2027111-2025-00669
Device Sequence Number15687678
Product Code GCJ
UDI-Device Identifier00607915123680
UDI-Public(01)00607915123680
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTR73
Device Catalogue Number101219401
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown